Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 17, 2025, 2:58 PM EDT for Warren County, Washington County, New York. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2025, 2:58 PM EDT (18:58 UTC)
- Expired
- May 17, 2025, 3:35 PM EDT
- In force
- 37 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Warren County, NY, Washington County, NY
The radar
The Burlington radar (KCXX), 95 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:20 PM EDT | TSTM WND DMG | 11 E North Creek, NY | Report of a tree down along Valentine Pond Rd. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
244
WUUS51 KALY 171858
SVRALY
NYC113-115-172000-
/O.NEW.KALY.SV.W.0013.250517T1858Z-250517T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
258 PM EDT Sat May 17 2025
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northern Warren County in east central New York...
Northwestern Washington County in east central New York...
* Until 400 PM EDT.
* At 257 PM EDT, a severe thunderstorm was located over Johnsburg, or
10 miles northwest of Warrensburg, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shelving Rock, Sodom, Chipman Point, Starbuckville, Wright, Edwards
Hill, Wevertown, Putnam Station, Pottersville, Holcombville, Snody
Dock, Rogers Rock Campground, Eagle Point Campground, North River,
Scaroon Manor Public Campground, Sabbath Day Point, South Horicon,
Adirondack, Johnsburg, and Hague.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4378 7336 4377 7335 4374 7337 4373 7337
4369 7340 4366 7341 4364 7343 4362 7342
4359 7343 4357 7339 4360 7338 4355 7337
4350 7405 4374 7412 4381 7339 4381 7338
TIME...MOT...LOC 1857Z 239DEG 28KT 4362 7394
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MEM1 follow-up statement
873
WWUS51 KALY 171935
SVSALY
Severe Weather Statement
National Weather Service Albany NY
335 PM EDT Sat May 17 2025
NYC113-115-171945-
/O.CAN.KALY.SV.W.0013.000000T0000Z-250517T2000Z/
Warren NY-Washington NY-
335 PM EDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WARREN AND
NORTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central New York.
&&
LAT...LON 4378 7336 4377 7335 4374 7337 4373 7337
4369 7340 4366 7341 4364 7343 4362 7342
4359 7343 4357 7339 4360 7338 4355 7337
4350 7405 4374 7412 4381 7339 4381 7338
TIME...MOT...LOC 1932Z 239DEG 28KT 4377 7359
$$
MEMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:54 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 17, 1:54 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
154 PM EDT Sat May 17 2025
.SYNOPSIS...
Scattered rain showers and isolated to scattered thunderstorms
will occur ahead of a cold front this afternoon. Some
thunderstorms could become strong to severe with damaging winds
and large hail. Some lingering showers may persist for Sunday
into Monday morning with drier conditions in store through
Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Key Message:
- Severe Thunderstorm Watch #277 in effect from Schoharie,
Albany, Rensselaer Counties and southern VT northward for
large hail, damaging winds, and an isolated tornado until
8 pm EDT.
- Monitor severe weather threat into early this evening south
of the Capital Region and from the Berkshires and NW CT
southward.
Discussion:
Update as of 113 PM EDT...Severe Thunderstorm Watch #277 is in
effect from the Schoharie Valley, Great Capital Region and
southern VT northward for large hail, damaging winds and an
isolated tornado. The Watch may need to be expanded southward
into the eastern Catskills, mid Hudson Valley, Berkshires and NW
CT if severe weather trends push southward later in time. SPC
RAP mesoscale analysis show the best SBCAPE in the 1500-2000+
J/kg range is from the Capital Region north this hour with
effective bulk shear of 35-45 KT. Some supercells or multicells
may form with damaging winds and large hail the main threats.
PWATs are in the 1-1.3" range, so some locally heavy rain is
possible especially something trains or back builds. The 700 hPa
flow is strong at 30-40 KT from southwest to northeast so
storms may be moving along pretty good. Max temps will be in the
70s to around 80F with with some 60s over the southern Dacks.
Update as of 1220 PM EDT...Some significant updates to the
PoP/WX hourly grids, cloud cover and timing of strong to severe
thunderstorms. We retooled the timing with the greatest shear
and instability lining up from the northern Catskills, Greater
Capital Region and Berkshires north and east. MLCAPEs are in the
1000-1500 J/kg range and effective bulk shear 35-45 KT based on
on the latest SPC mesoanalysis.
Previous near term...
After 8 PM, around sunset, conditions become less favorable for
storms to become strong and scattered rain showers are
supported to continue throughout the overnight hours as a
surface low pressure system moves overhead and a cold front
finishes moving through eastern New York and western New
England. This cold front will help relieve us of these muggy
conditions and bring temperatures to be much cooler in the 50s
and 40s for higher terrain locations.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
As a surface low pressure system heads north and east that brought
the cold front Saturday night, lingering rain showers are in store
for Sunday with light rainfall amounts. Breezy conditions and cooler
temperatures are in store as well for Sunday afternoon. By early
Sunday night, precipitation should become mostly confined to higher
terrain locations through Monday morning when drier conditions are
in store. Dry conditions return for Monday.
High temperatures Sunday and Monday range in the 50s and 60s. Low
temperatures range in the 30s for higher terrain locations while
elsewhere will range in the 40s. Cool and comfortable temperatures
ahead.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
The long term begins with fair and dry weather with high pressure
building in from the Great Lakes Region over the Northeast. The
subsidence from the ridge will yield partly to mostly sunny skies
with cooler than normal temps with the exiting trough. Highs will
run below climatological normals by 5 to 10 degrees with lower to
mid 60s in the valleys and mainly 50s over the higher terrain. Mid
and high clouds increase Tue night associated with a mid and upper
level trough moving into the Midwest with lows in the 40s with some
upper 30s over the mountains.
A storm system continues to organize over the Ohio Valley and the
mid Atlantic Region with some showers lifting northward ahead of a
warm front by Wed afternoon. The NBM is aggressive increasing PoPs to
high chance and likely values (55-75%) late Wed afternoon into Wed
night. Periods of rainfall are possible with the low to mid-level
warm advection, as a coastal wave forms potentially near the
Delmarva Region by Thu morning. With abundant clouds and wet
conditions max temps will run much cooler than normal both Wed and
Thu with widespread 40 and 50s. The coastal wave and the mid and
upper level trough that sets up over the Northeast may keep numerous
to occasional showers into Friday morning. Low temps will continue
in the 40s with some upper 30s over the higher terrain. Latest NBM
probabilistic guidance for exceeding 1 inch of rainfall in the 48-hr
period ending 12Z/8am Friday are in the 25-60% range with the
highest probs south and east of Albany. The showers persist during
the day in the cyclonic flow, as the wave moves away and the mid and
upper level trough lingers. A drying trend may occur by Saturday if
high pressure builds in from southeast Canada. Temps Fri-Sat will
still run close to 10 degrees below normal.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Through 18z/Sun...Scattered showers/thunderstorms will continue
to develop and persist through around sunset, with best chances
for multiple rounds of thunderstorms occurring at KGFL and KALB.
Brief periods of MVFR/IFR Vsbys will be possible within
thunderstorms/heavy downpours. Showers/thunderstorms should
decrease from west to east between 23Z/Sat-02Z/Sun. Additional
MVFR Cigs should redevelop toward and after 12Z/Sun with
increasing coverage of lighter rain showers/sprinkles
developing.
South to southeast winds 10-15 KT with gusts of 25-30 KT
possible through this afternoon, shifting into the west after
sunset with the cold frontal passage at 5-10 KT with a few brief
gusts up to 20-25 KT possible. West winds 8-12 KT with some
gusts up to 20-25 KT expected later Sunday morning.
Outlook...
Sunday Night: Low Operational Impact. Breezy. NO SIG WX.
Monday: Low Operational Impact. Breezy. NO SIG WX.
Monday Night: Low Operational Impact. Breezy. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of RA.
Wednesday Night: High Operational Impact. Likely RA.
Thursday: High Operational Impact. Likely RA.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.
&&
SYNOPSIS...Wasula/Webb
NEAR TERM...Wasula/Webb
SHORT TERM...Webb
LONG TERM...Wasula
AVIATION...KLIn the hours before
Special weather statement, May 17, 1:58 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Albany NY
158 PM EDT Sat May 17 2025
NYZ039-041-050-082-171830-
Southern Fulton NY-Northern Fulton NY-Southern Saratoga NY-
Northern Saratoga NY-
158 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FULTON AND
NORTHWESTERN SARATOGA COUNTIES THROUGH 230 PM EDT...
At 158 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hagaman, or near Amsterdam, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Parkis Mills, Shaw Corners, Barkersville, West Milton, Glenwild,
Greenfield Center, Wiley Corners, North Greenfield, Porter Corners,
Corinth, West Galway, Whiteside Corners, North Milton, Fox Hill,
Randall Corner, Mount Pleasant, Frink Corner, Hagedorns Mills, South
Corinth, and Sky Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central New York.
&&
LAT...LON 4333 7390 4326 7383 4325 7384 4325 7381
4317 7374 4298 7398 4295 7409 4298 7410
4298 7417 4306 7421
TIME...MOT...LOC 1758Z 237DEG 27KT 4301 7413
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MEMSpecial weather statement, May 17, 2:12 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Albany NY
212 PM EDT Sat May 17 2025
NYZ041-084-171845-
Southern Washington NY-Northern Saratoga NY-
212 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL SARATOGA AND
SOUTHERN WASHINGTON COUNTIES THROUGH 245 PM EDT...
At 212 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saratoga Springs, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deans Corners, Cossayuna, Center Falls, Goose Island, Adamsville,
Grangerville, Northumberland, Middle Falls, Eddy Corners, Fitch
Point, Starks Knob, Clarks Mills, Saratoga Race Course, Saratoga
Springs, Burgoyne, Quaker Springs, Ketchums Corners, Greenwich, The
Saratoga Battllefield, and Thomson.
This includes Interstate 87 between exits 14 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York...and southern Vermont.
&&
LAT...LON 4316 7326 4296 7363 4307 7379 4337 7347
4324 7326
TIME...MOT...LOC 1812Z 225DEG 30KT 4305 7368
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MEMSpecial weather statement, May 17, 2:14 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Albany NY
214 PM EDT Sat May 17 2025
NYZ041-042-083-171845-
Southeast Warren NY-Northern Warren NY-Northern Saratoga NY-
214 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WARREN AND
NORTHWESTERN SARATOGA COUNTIES THROUGH 245 PM EDT...
At 214 PM EDT, Doppler radar was tracking a strong thunderstorm near
Day Center, or 16 miles northwest of Saratoga Springs, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Thurman Station, Big Hollow, Beartown, Lake Luzerne, Fourth Lake,
Lake George, Conklingville, Stony Creek Station, Athol, Brayton, Lake
Luzerne-Hadley, Lake Luzerne Campground, West Day, Batchellerville,
Fox Hill, Allentown, Day Center, Edinburg, Mount Pleasant, and
Knowelhurst.
This includes Interstate 87 between exits 21 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central New York.
&&
LAT...LON 4345 7362 4344 7362 4315 7396 4321 7413
4323 7414 4353 7399
TIME...MOT...LOC 1814Z 212DEG 31KT 4324 7400
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MEMLocal storm report, May 17, 2:33 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
233 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM Hail 2 N Round Lake 42.97N 73.80W
05/17/2025 M1.00 Inch Saratoga NY Trained Spotter
Most hail was pea size but a few were as big
as quarter size.
&&
PSSpecial weather statement, May 17, 2:33 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
233 PM EDT Sat May 17 2025
NYZ032-171900-
Northern Herkimer NY-
233 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HERKIMER COUNTY THROUGH
300 PM EDT...
At 233 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of McKeever, or 14 miles north of Boonville, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Moose, McKeever, Moshier Falls, Nicks Lake Campground, Old Forge,
Minnehaha, Thendara, Carter Station, Mountain Lodge, Lyon Lake, Alger
Island Public Campground, and Woods Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern New York.
&&
LAT...LON 4401 7497 4364 7480 4359 7511 4390 7514
TIME...MOT...LOC 1833Z 239DEG 23KT 4369 7527
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MEMSpecial weather statement, May 17, 2:48 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
248 PM EDT Sat May 17 2025
NYZ041>043-050-083-084-171930-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Southern Saratoga NY-Northern Warren NY-Northern Saratoga NY-
248 PM EDT Sat May 17 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WARREN...CENTRAL
SARATOGA AND CENTRAL WASHINGTON COUNTIES THROUGH 330 PM EDT...
At 248 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Glens Falls to near Galway. Movement
was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Parkis Mills, Lake Luzerne, West Milton, Greenfield Center, Wiley
Corners, Porter Corners, North Milton, Saratoga Race Course,
Danielstown, Glens Falls, East Hartford, South Corinth, Wilton,
Dimmick Corners, Fortsville, Hudson Falls, Clarks Corner, Durkeetown,
Fenimore, and Pages Corner.
This includes Interstate 87 between exits 13N and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4336 7326 4295 7390 4306 7406 4352 7366
TIME...MOT...LOC 1848Z 226DEG 30KT 4327 7370 4303 7399
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MEMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:15 PM EDT | Special Weather Statement | ALY | Fulton | 45 min |
| May 17, 8:02 AM EDT | Special Weather Statement | ALY | Herkimer | 28 min |
| May 17, 8:29 AM EDT | Special Weather Statement | ALY | Hamilton | 46 min |
| May 17, 8:32 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 43 min |
| May 17, 8:40 AM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| May 17, 9:13 AM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| May 17, 9:24 AM EDT | Special Weather Statement | ALY | Fulton | 36 min |
| May 17, 11:02 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 28 min |
| May 17, 11:27 AM EDT | Special Weather Statement | ALY | Herkimer | 48 min |
| May 17, 12:45 PM EDT | Special Weather Statement | ALY | Herkimer | 45 min |
| May 17, 12:53 PM EDT | Special Weather Statement | ALY | Schenectady | 52 min |
| May 17, 1:12 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 63 min |
| May 17, 1:27 PM EDT | Special Weather Statement | ALY | Hamilton | 48 min |
| May 17, 1:29 PM EDT | Special Weather Statement | ALY | Fulton | 46 min |
| May 17, 1:35 PM EDT | Special Weather Statement | ALY | Herkimer | 25 min |
| May 17, 1:58 PM EDT | Special Weather Statement | ALY | Saratoga | 32 min |
| May 17, 2:04 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 56 min |
| May 17, 2:12 PM EDT | Special Weather Statement | ALY | Washington | 33 min |
| May 17, 2:14 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| May 17, 2:33 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 17, 2:48 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 42 min |
| May 17, 2:55 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 35 min |
| May 17, 3:22 PM EDT | Areal Flood Advisory | ALY | Warren | 3 hr |
| May 17, 3:26 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 34 min |
| May 17, 3:32 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 58 min |
| May 17, 3:49 PM EDT | Special Weather Statement | ALY | Saratoga | 41 min |
| May 17, 3:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren, Washington | 51 min |
| May 17, 3:55 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 50 min |
| May 17, 4:15 PM EDT | Special Weather Statement | ALY | Montgomery | 30 min |
| May 17, 4:27 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 63 min |
| May 17, 4:38 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 52 min |
| May 17, 4:42 PM EDT | Special Weather Statement | ALY | Montgomery | 48 min |
| May 17, 5:06 PM EDT | Special Weather Statement | ALY | Schenectady, Schoharie | 39 min |
| May 17, 5:24 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| May 17, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 64 min |
| May 17, 5:27 PM EDT | Special Weather Statement | ALY | Columbia | 48 min |
| May 17, 5:47 PM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| May 17, 5:51 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 39 min |
| May 17, 5:52 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Washington | 68 min |
| May 17, 7:31 PM EDT | Special Weather Statement | ALY | Ulster | 44 min |
| May 17, 7:59 PM EDT | Special Weather Statement | ALY | Dutchess | 46 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.